# SDR TWAA9902401

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT RT EXTERIOR FUSELAGE LIGHT INOPERATIVE.  REPLACED LAMP.  CHECK-C 2-3-99 LAX.
